MathSciNet Relay Station
MathSciNet bibliographic data
MR510305 32M10
Gilligan, B.; Huckleberry, A. T. On non-compact complex nil-manifolds. Math. Ann. 238 (1978), no. 1, 39–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement